On a Retract of an Integral Domain.

John E. David

Manuscripta mathematica (1976)

  • Volume: 19, page 245-260
  • ISSN: 0025-2611; 1432-1785/e

How to cite


David, John E.. "On a Retract of an Integral Domain.." Manuscripta mathematica 19 (1976): 245-260. <http://eudml.org/doc/154416>.

author = {David, John E.},
journal = {Manuscripta mathematica},
pages = {245-260},
title = {On a Retract of an Integral Domain.},
url = {http://eudml.org/doc/154416},
volume = {19},
year = {1976},

AU - David, John E.
TI - On a Retract of an Integral Domain.
JO - Manuscripta mathematica
PY - 1976
VL - 19
SP - 245
EP - 260
UR - http://eudml.org/doc/154416
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.